The Mathematical Institute, University of Oxford, Eprints Archive

Nonlinear diffusion of a growth inhibitory factor in multicell spheriods

Chaplain, M. A. J. and Benson, D. L. and Maini, P. K. (1994) Nonlinear diffusion of a growth inhibitory factor in multicell spheriods. Mathematical Biosciences, 121 (1). pp. 1-13.

[img]
Preview
PDF
742Kb

Abstract

A mathematical model is presented for the production of a growth inhibitory factor (GIF) within a multicell spheroid. The model is based on the assumption that the GIF diffuses within the spheroid in a nonlinear spatially dependent manner. This is in contrast with previous models, in which the nonlinearity was assumed in the production team. The results of the new model are compared with those of previous models and with experimental data.

Item Type:Article
Uncontrolled Keywords:n/a
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:496
Deposited By:Philip Maini
Deposited On:12 Dec 2006
Last Modified:20 Jul 2009 14:21

Repository Staff Only: item control page